Alert archive / Iowa / Winter Storm Warnings in 2007
Winter Storm Warning 3, NWS Quad Cities, IA
NWS Quad Cities, IA issued this winter storm warning at Mar 1, 2007, 3:55 AM CST for 4 counties in Iowa. It took effect at Mar 1, 2007, 6:00 PM CST. It was in force for . No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2007, 3:55 AM CST (09:55 UTC)
- In effect from
- Mar 1, 2007, 6:00 PM CST
- Expired
- Mar 1, 2007, 2:18 PM CST
- In force
- Issued by
- NWS Quad Cities, IA
Counties Benton County, IA, Buchanan County, IA, Delaware County, IA, Linn County, IA
The radar
The Quad Cities radar (KDVN), 120 km from the middle of the area, began a volume at 09:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 9.9 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 976 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 533 m²/s²
- 0-3 km storm-relative helicity
- 631 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KDVN 010955 WSWDVN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 355 AM CST THU MAR 1 2007 ...ANOTHER INTENSE WINTER STORM ON THE WAY... .AN EXTREMELY STRONG STORM SYSTEM WILL MOVE NORTHEAST THROUGH EASTERN IOWA INTO WISCONSIN TODAY AND TONIGHT. STRONG WINDS OF 25 TO 40 MPH WITH GUSTS OVER 50 MPH...WILL MOVE ACROSS THE AREA LATE THIS AFTERNOON AND TONIGHT AS COLD AIR RUSHES INTO THE REGION. SNOW IS EXPECTED TO DEVELOP BY LATE AFTERNOON AND CONTINUE THROUGH AT LEAST MIDDAY FRIDAY...WITH SEVERAL INCHES OF ACCUMULATION. THE SNOW IS EXPECTED TO COMBINE WITH THE STRONG WINDS TO PRODUCE ADVERSE WINTER WEATHER CONDITIONS TONIGHT AND FRIDAY MORNING ACROSS LOCATIONS GENERALLY NORTH A LINE FROM WILLIAMSBURG IOWA...TO CLINTON AND FREEPORT ILLINOIS. TEMPERATURES STRUGGLING TO RISE ABOVE FREEZING WITH THE FIRST SURGE OF RAIN AND THUNDERSTORMS PUSHING UP ACROSS NORTHEAST IOWA AND EXTREME NORTHWEST ILLINOIS THIS MORNING...WILL BRING THE THREAT FOR SOME FREEZING RAIN...SLEET AND ICE ACCUMULATIONS THROUGH MID MORNING. TEMPERATURES BY MID MORNING ARE THEN EXPECTED TO FINALLY RISE ABOVE FREEZING AND END THE ICE THREAT IN NORTHEAST IOWA AND EXTREME NORTHWEST ILLINOIS. IAZ040-041-051-052-011500- /O.UPG.KDVN.WS.A.0004.070301T1800Z-070302T1200Z/ /O.NEW.KDVN.WS.W.0003.070302T0000Z-070302T1800Z/ /O.CON.KDVN.ZR.Y.0003.000000T0000Z-070301T1500Z/ BUCHANAN-DELAWARE-BENTON-LINN- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...VINTON... CEDAR RAPIDS 355 AM CST THU MAR 1 2007 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST FRIDAY... ...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. SURFACE TEMPERATURES STRUGGLING TO RISE ABOVE FREEZING AS RAIN AND THUNDERSTORMS SPREAD ACROSS THE AREA THROUGH MID MORNING... WILL PRODUCE UP TO A TENTH AN INCH OF ICE ACCUMULATION. ELEVATED AND EXPOSED SURFACES WILL BE ESPECIALLY PRONE TO SOME ICE ACCUMULATION. AREAS MORE PRONE TO HIGHER ICE ACCUMULATIONS WILL BE ALONG AND NORTH OF THE ROUTE 20 CORRIDOR...AS WELL AS THE VINTON AREA. SURFACE TEMPERATURES ARE EXPECTED TO RISE ABOVE FREEZING BY 9 AM...ENDING THE ICING THREAT. WINTER STORM WARNING TONIGHT THROUGH MIDDAY FRIDAY. VERY STRONG WEST WINDS OF 25 TO 40 MPH WITH GUSTS OVER 50 MPH AT TIMES...ARE EXPECTED TO COMBINE WITH PERIODS OF MODERATE TO HEAVY SNOW BY TONIGHT...AND LAST THROUGH AT LEAST MIDDAY FRIDAY. THIS IS EXPECTED TO PRODUCE LOW VISIBILITIES AND DANGEROUS TRAVEL CONDITIONS ACROSS THE WARNING AREA. BRIEF WHITE OUT OR BLIZZARD LIKE CONDITIONS WILL BE POSSIBLE TONIGHT. WIND GUSTS OVER 50 MPH MAY RESULT IN ADDITIONAL TREE AND POWER LINE DAMAGE DUE TO THE EARLIER ICE STORM LAST WEEKEND. 4 TO 7 INCHES OF NEW SNOWFALL IS EXPECTED BY NOON FRIDAY IN THE WARNING AREA. A WINTER STORM WARNING MEANS 6 TO 8 INCHES OR MORE OF SNOW ...COMBINED WITH STRONG WIND IS EXPECTED. THIS WILL MAKE TRAVEL VERY DANGEROUS OR IMPOSSIBLE...SO ONLY TRAVEL IN AN EMERGENCY AND TAKE YOUR WINTER SURVIVAL KIT. A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES THIS MORNING. BE PREPARED FOR SLIPPERY ROADS. SLOW DOWN AND BE CAREFUL WHILE TRAVELING. $$ IAZ042-053-054-ILZ001-011500- /O.UPG.KDVN.WS.A.0004.070301T1800Z-070302T1200Z/ /O.NEW.KDVN.WW.Y.0007.070302T0000Z-070302T1800Z/ /O.CON.KDVN.ZR.Y.0003.000000T0000Z-070301T1500Z/ DUBUQUE-JONES-JACKSON-JO DAVIESS- INCLUDING THE CITIES OF...DUBUQUE...ANAMOSA...MAQUOKETA...GALENA 355 AM CST THU MAR 1 2007 ...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. SURFACE TEMPERATURES STRUGGLING TO RISE ABOVE FREEZING AS RAIN AND THUNDERSTORMS SPREAD ACROSS THE AREA THROUGH MID MORNING... WILL PRODUCE UP TO A TENTH OF AN INCH OF ICE ACCUMULATION. ELEVATED AND EXPOSED SURFACES WILL BE ESPECIALLY PRONE TO SOME ICE ACCUMULATION. AREAS MORE PRONE TO HIGHER ICE ACCUMULATIONS WILL BE ALONG AND NORTH OF THE ROUTE 20 CORRIDOR. SURFACE TEMPERATURES ARE EXPECTED TO RISE ABOVE FREEZING BY MID MORNING...ENDING THE ICING THREAT. WINTER WEATHER ADVISORY IN EFFECT TONIGHT THROUGH MIDDAY FRIDAY. VERY STRONG WEST WINDS OF 25 TO 40 MPH WITH GUSTS OVER 50 MPH AT TIMES...ARE EXPECTED TO COMBINE WITH PERIODS OF MODERATE TO HEAVY SNOW TONIGHT...AND LAST THROUGH AT LEAST MIDDAY FRIDAY. THIS IS EXPECTED TO PRODUCE LOW VISIBILITIES AND DANGEROUS TRAVEL CONDITIONS ACROSS THE ADVISORY AREA. BRIEF WHITE OUT OR NEAR BLIZZARD LIKE CONDITIONS WILL BE POSSIBLE TONIGHT. WIND GUSTS OVER 50 MPH MAY RESULT IN ADDITIONAL TREE AND POWER LINE DAMAGE DUE TO THE EARLIER ICE STORM LAST WEEKEND. 2 TO 5 INCHES OF NEW SNOWFALL IS EXPECTED BY NOON FRIDAY IN THE ADVISORY AREA. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET... AND FREEZING RAIN WILL COMBINE WITH STRONG WINDS TO CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND BE CAREFUL WHILE DRIVING TONIGHT. A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS. SLOW DOWN AND BE CAREFUL WHILE TRAVELING. $$ ILZ002-011800- /O.UPG.KDVN.WS.A.0004.070301T1800Z-070302T1200Z/ /O.NEW.KDVN.WW.Y.0007.070302T0000Z-070302T1800Z/ STEPHENSON- INCLUDING THE CITY OF...FREEPORT 355 AM CST THU MAR 1 2007 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST FRIDAY... WINTER WEATHER ADVISORY IN EFFECT TONIGHT THROUGH MIDDAY FRIDAY. VERY STRONG WEST WINDS OF 25 TO 40 MPH WITH GUSTS OVER 50 MPH AT TIMES...ARE EXPECTED TO COMBINE WITH PERIODS OF MODERATE TO HEAVY SNOW TONIGHT...AND LAST THROUGH AT LEAST MIDDAY FRIDAY. THIS IS EXPECTED TO PRODUCE LOW VISIBILITIES AND DANGEROUS TRAVEL CONDITIONS ACROSS THE ADVISORY AREA. BRIEF WHITE OUT OR NEAR BLIZZARD LIKE CONDITIONS WILL BE POSSIBLE TONIGHT AND FRIDAY MORNING. WIND GUSTS OVER 50 MPH MAY RESULT IN ADDITIONAL TREE AND POWER LINE DAMAGE DUE TO THE EARLIER ICE STORM LAST WEEKEND. 2 TO 5 INCHES OF NEW SNOWFALL IS EXPECTED BY NOON FRIDAY IN THE ADVISORY AREA. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL COMBINE WITH STRONG WINDS TO CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND BE CAREFUL WHILE DRIVING TONIGHT. $$ IAZ063>066-ILZ007-011800- /O.NEW.KDVN.WW.Y.0007.070302T0000Z-070302T1800Z/ IOWA-JOHNSON-CEDAR-CLINTON-CARROLL- INCLUDING THE CITIES OF...MARENGO...IOWA CITY...TIPTON... CLINTON...MOUNT CARROLL 355 AM CST THU MAR 1 2007 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST FRIDAY. WINTER WEATHER ADVISORY IN EFFECT TONIGHT THROUGH MIDDAY FRIDAY. VERY STRONG WEST WINDS OF 25 TO 40 MPH WITH GUSTS OVER 50 MPH AT TIMES...ARE EXPECTED TO COMBINE WITH PERIODS OF MODERATE TO HEAVY SNOW TONIGHT...AND LAST THROUGH AT LEAST MIDDAY FRIDAY. THIS IS EXPECTED TO PRODUCE LOW VISIBILITIES AND DANGEROUS TRAVEL CONDITIONS ACROSS THE ADVISORY AREA. BRIEF WHITE OUT OR NEAR BLIZZARD LIKE CONDITIONS WILL BE POSSIBLE TONIGHT AND FRIDAY MORNING. WIND GUSTS OVER 50 MPH MAY RESULT IN ADDITIONAL TREE AND POWER LINE DAMAGE DUE TO THE EARLIER ICE STORM LAST WEEKEND. 2 TO 5 INCHES OF NEW SNOWFALL IS EXPECTED BY NOON FRIDAY IN THE ADVISORY AREA. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL COMBINE WITH STRONG WINDS TO CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND BE CAREFUL WHILE DRIVING TONIGHT. $$ 12
2 follow-up statements
000 WWUS43 KDVN 011503 WSWDVN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 903 AM CST THU MAR 1 2007 ...ANOTHER INTENSE WINTER STORM ON THE WAY... .AN EXTREMELY STRONG STORM SYSTEM WILL MOVE NORTHEAST THROUGH EASTERN IOWA INTO WISCONSIN TODAY AND TONIGHT. STRONG WINDS OF 25 TO 40 MPH WITH GUSTS OVER 50 MPH WILL MOVE ACROSS THE AREA LATE THIS AFTERNOON AND TONIGHT. SNOW IS EXPECTED TO DEVELOP BY LATE AFTERNOON AND CONTINUE THROUGH AT LEAST MIDDAY FRIDAY...WITH SEVERAL INCHES OF ACCUMULATION POSSIBLE INTO NORTHEASTERN IOWA. THE SNOW IS EXPECTED TO COMBINE WITH THE STRONG WINDS TO PRODUCE POOR VISIBILITIES AND HAZARDOUS ROAD CONDITIONS IN PARTS OF IOWA INTO NORTHWESTERN ILLINOIS. IAZ040-041-051-052-012315- /O.EXP.KDVN.ZR.Y.0003.000000T0000Z-070301T1500Z/ /O.CON.KDVN.WS.W.0003.070302T0000Z-070302T1800Z/ BUCHANAN-DELAWARE-BENTON-LINN- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...VINTON... CEDAR RAPIDS 903 AM CST THU MAR 1 2007 ...FREEZING RAIN ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING... ...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST FRIDAY... THE FREEZING RAIN ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING. A WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST FRIDAY. SURFACE TEMPERATURES HAVE RISEN ABOVE FREEZING ACROSS THE AREA...ENDING THE THREAT FOR FREEZING RAIN. A WINTER STORM WARNING REMAINS IN EFFECT TONIGHT THROUGH MIDDAY FRIDAY. VERY STRONG WEST WINDS OF 25 TO 40 MPH WITH GUSTS OVER 50 MPH AT TIMES ARE EXPECTED TO COMBINE WITH PERIODS OF MODERATE TO HEAVY SNOW BY TONIGHT AND LAST THROUGH AT LEAST MIDDAY FRIDAY. THIS IS EXPECTED TO PRODUCE LOW VISIBILITIES AND DANGEROUS TRAVEL CONDITIONS ACROSS THE WARNING AREA. BRIEF WHITE OUT OR NEAR- BLIZZARD CONDITIONS WILL BE POSSIBLE TONIGHT. WIND GUSTS OVER 50 MPH MAY RESULT IN ADDITIONAL TREE AND POWER LINE DAMAGE DUE TO THE EARLIER ICE STORM LAST WEEKEND. 4 TO 7 INCHES OF NEW SNOWFALL IS EXPECTED BY NOON FRIDAY IN THE WARNING AREA. A WINTER STORM WARNING MEANS 6 TO 8 INCHES OR MORE OF SNOW ... COMBINED WITH STRONG WIND IS EXPECTED. THIS WILL MAKE TRAVEL VERY DANGEROUS OR IMPOSSIBLE...SO ONLY TRAVEL IN AN EMERGENCY AND TAKE YOUR WINTER SURVIVAL KIT. A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES THIS MORNING. BE PREPARED FOR SLIPPERY ROADS. SLOW DOWN AND BE CAREFUL WHILE TRAVELING. A WINTER STORM WARNING MEANS 6 TO 8 INCHES OR MORE OF SNOW FALLING AT INTENSE RATES OF 2-3 INCHES PER HOUR...COMBINED WITH STRONG WINDS AND POSSIBLY...SLEET...AND/OR FREEZING RAIN IS EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY DANGEROUS OR IMPOSSIBLE...SO ONLY TRAVEL IN AN EMERGENCY AND TAKE YOUR WINTER SURVIVAL KIT. $$ IAZ042-053-054-ILZ001-012315- /O.EXP.KDVN.ZR.Y.0003.000000T0000Z-070301T1500Z/ /O.CON.KDVN.WW.Y.0007.070302T0000Z-070302T1800Z/ DUBUQUE-JONES-JACKSON-JO DAVIESS- INCLUDING THE CITIES OF...DUBUQUE...ANAMOSA...MAQUOKETA...GALENA 903 AM CST THU MAR 1 2007 ...FREEZING RAIN ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST FRIDAY... THE FREEZING RAIN ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING. A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST FRIDAY. SURFACE TEMPERATURES HAVE RISEN ABOVE FREEZING ACROSS THE AREA...ENDING THE THREAT FOR FREEZING RAIN. A WINTER WEATHER ADVISORY REMAINS IN EFFECT TONIGHT THROUGH MIDDAY FRIDAY. VERY STRONG WEST WINDS OF 25 TO 40 MPH WITH GUSTS OVER 50 MPH AT TIMES ARE EXPECTED TO COMBINE WITH PERIODS OF MODERATE TO HEAVY SNOW TONIGHT AND LAST THROUGH AT LEAST MIDDAY FRIDAY. THIS IS EXPECTED TO PRODUCE LOW VISIBILITIES AND DANGEROUS TRAVEL CONDITIONS ACROSS THE ADVISORY AREA. BRIEF WHITE OUT CONDITIONS WILL BE POSSIBLE TONIGHT. WIND GUSTS OVER 50 MPH MAY RESULT IN ADDITIONAL TREE AND POWER LINE DAMAGE DUE TO THE EARLIER ICE STORM LAST WEEKEND. 2 TO 5 INCHES OF NEW SNOWFALL IS EXPECTED BY NOON FRIDAY IN THE ADVISORY AREA. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET... AND FREEZING RAIN WILL COMBINE WITH STRONG WINDS TO CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND BE CAREFUL WHILE DRIVING TONIGHT. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET... AND/OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND BE CAREFUL WHILE DRIVING. $$ IAZ063>066-ILZ002-007-012315- /O.CON.KDVN.WW.Y.0007.070302T0000Z-070302T1800Z/ IOWA-JOHNSON-CEDAR-CLINTON-STEPHENSON-CARROLL- INCLUDING THE CITIES OF...MARENGO...IOWA CITY...TIPTON... CLINTON...FREEPORT...MOUNT CARROLL 903 AM CST THU MAR 1 2007 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST FRIDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST FRIDAY. A WINTER WEATHER ADVISORY REMAINS IN EFFECT TONIGHT THROUGH MIDDAY FRIDAY. VERY STRONG WEST WINDS OF 25 TO 40 MPH WITH GUSTS OVER 50 MPH AT TIMES...ARE EXPECTED TO COMBINE WITH PERIODS OF MODERATE TO HEAVY SNOW TONIGHT...AND LAST THROUGH AT LEAST MIDDAY FRIDAY. THIS IS EXPECTED TO PRODUCE LOW VISIBILITIES AND DANGEROUS TRAVEL CONDITIONS ACROSS THE ADVISORY AREA. BRIEF WHITE OUT CONDITIONS WILL BE POSSIBLE TONIGHT AND FRIDAY MORNING. WIND GUSTS OVER 50 MPH MAY RESULT IN ADDITIONAL TREE AND POWER LINE DAMAGE DUE TO THE EARLIER ICE STORM LAST WEEKEND. 2 TO 5 INCHES OF NEW SNOWFALL IS EXPECTED BY NOON FRIDAY IN THE ADVISORY AREA. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL COMBINE WITH STRONG WINDS TO CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND BE CAREFUL WHILE DRIVING TONIGHT. $$ MAYES
000 WWUS43 KDVN 012018 WSWDVN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 218 PM CST THU MAR 1 2007 ...ACCUMULATING SNOW AND STRONG WINDS... .AN EXTREMELY STRONG STORM SYSTEM WILL MOVE NORTHEAST INTO WISCONSIN TONIGHT. STRONG WINDS OF 25 TO 35 MPH WITH GUSTS OVER 40 MPH WILL MOVE ACROSS THE AREA LATE THIS AFTERNOON AND TONIGHT. SNOW WILL SPREAD ACROSS THE AREA LATE THIS AFTERNOON AND CONTINUE THROUGH AT LEAST MIDDAY FRIDAY...WITH SEVERAL INCHES OF ACCUMULATION POSSIBLE INTO NORTHEASTERN IOWA. THE SNOW IS EXPECTED TO COMBINE WITH THE STRONG WINDS TO PRODUCE POOR VISIBILITIES AND HAZARDOUS ROAD CONDITIONS IN PARTS OF IOWA INTO NORTHWESTERN ILLINOIS. IAZ040-041-051-052-020430- /O.CAN.KDVN.WS.W.0003.070302T0000Z-070302T1800Z/ /O.NEW.KDVN.SB.Y.0003.070301T2018Z-070302T1800Z/ BUCHANAN-DELAWARE-BENTON-LINN- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...VINTON... CEDAR RAPIDS 218 PM CST THU MAR 1 2007 ...WINTER STORM WARNING IS CANCELLED... ...SNOW AND BLOWING SNOW ADVISORY IN EFFECT UNTIL 12 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A SNOW AND BLOWING SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM CST FRIDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. THE STORM SYSTEM PRODUCING STRONG WINDS AND SNOW WILL MOVE VERY CLOSE TO NORTHEAST IOWA THIS EVENING...HELPING KEEP TEMPERATURES JUST ABOVE FREEZING UNTIL LATE THIS AFTERNOON. THIS DELAY IN SNOW ACCUMULATION WILL KEEP ACCUMULATION FROM REACHING THE EARLIER FORECAST LEVELS...BUT 2 TO 4 INCHES ARE STILL LIKELY IN NORTHEAST IOWA THROUGH NOON FRIDAY...WITH LOCALLY HIGHER AMOUNTS POSSIBLE OVER BUCHANAN COUNTY. THE SNOW WILL COMBINE WITH STRONG WINDS OF 25 TO 35 MPH TO REDUCE VISIBILITY TO UNDER A MILE AT TIMES. USE EXTREME CAUTION IF TRAVELING TONIGHT AND TOMORROW. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. BE CAREFUL WHEN TRAVELING... ESPECIALLY IN RURAL AREAS. $$ IAZ042-053-054-063>066-ILZ001-002-007-020430- /O.CON.KDVN.WW.Y.0007.070302T0000Z-070302T1800Z/ DUBUQUE-JONES-JACKSON-IOWA-JOHNSON-CEDAR-CLINTON-JO DAVIESS- STEPHENSON-CARROLL- INCLUDING THE CITIES OF...DUBUQUE...ANAMOSA...MAQUOKETA... MARENGO...IOWA CITY...TIPTON...CLINTON...GALENA...FREEPORT... MOUNT CARROLL 218 PM CST THU MAR 1 2007 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST FRIDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST FRIDAY. THE STORM SYSTEM PRODUCING STRONG WINDS AND SNOW WILL MOVE VERY CLOSE TO NORTHEAST IOWA THIS EVENING...HELPING KEEP TEMPERATURES JUST ABOVE FREEZING UNTIL LATE THIS AFTERNOON. 1 TO 3 INCHES ARE LIKELY IN NORTHEAST IOWA THROUGH NOON FRIDAY. THE SNOW WILL COMBINE WITH STRONG WINDS OF 25 TO 35 MPH TO REDUCE VISIBILITY TO UNDER A MILE AT TIMES. USE EXTREME CAUTION IF TRAVELING TONIGHT AND TOMORROW. ALONG INTERSTATE 80 AND ACROSS CLINTON AND CARROLL COUNTY...WINDS MAY GUST OVER 55 MPH AT TIMES. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET... AND/OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND BE CAREFUL WHILE DRIVING. $$ ERVIN
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this winter storm warning went out at Mar 1, 3:00 AM CST, 55 minutes earlier.
Area forecast discussion, Mar 1, 3:00 AM CST, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 300 AM CST THU MAR 1 2007 .DISCUSSION... BUSY ONGOING WEATHER AND PLETHORA OF PRODUCTS AND HEADLINES TO GET OUT. WITH BRISK EAST SFC FETCH AND SFC DPTS IN THE UPPER 20S HAVING EVAPO COOLING/NEG FEEDBACK POTENTIAL TO KEEP TEMPS AT OR JUST BELOW FREEZING...ALREADY HAVE ISSUED A FREEZING RAIN ADVISORY FOR NORTHWEST 2 TIER OF IA COUNTIES AND JO DAVIESS IN FAR NW IL. SOUTHERN TWO TIER OF COUNTIES MAY BE MARGINAL WITH SHALLOW COLD SFC LAYER AND WARMER AIR DRAG DOWN TO SFC EFFECT BY MODERATE TO HEAVY RAIN EFFECT...BUT WILL KEEP IT GOING FOR NOW THRU 9 AM BEFORE SFC TEMPS REALLY MAKE HEADWAY ABOVE 32 DEGREES. WITH LATEST SUITE OF 00Z MODEL RUNS...INTERESTING HOW THE NAM HAS SWITCHED PLACES WITH THE PREVIOUS TWO 00Z GFS RUNS AND IS THE FURTHEST EAST/BESIDES THE THROWN OUT NGM/. THE NEW/00Z GFS...UKMET AND ECMWF TAKE LOW UP ALONG AND WEST OF THE DVN CWA THRU 00Z FRI... GENERALLY BOMBING TO AROUND 980 MB AS IT NEARS THE ALO VCNTY BY 00Z. THE NAM IS FURTHER EAST MOVING NORTH OUT OF NORTHWEST MO AND UP ALONG AND WEST OF THE MS RVR. LOOKING AT MSAS TRENDS OF PRESSURE FALLS ACRS NORTHERN IL AND FAR EASTERN IA...THIS WOULD SUPPORT THE NAM. BUT PUTTING THE CYCLONE INTO MOTION TO ITS CURRENT POSITION... EXTRAPOLATING IT FURTHER ALMOST SUPPORTS THE GFS-UKMET BLEND. WILL STILL SIDE WITH THE NAM SYNOPTIC SCALE FEATURES AND SMALLER/MESO SCALE FORCING PARAMETERS...ALTHOUGH IT IS FAILING WITH CURRENT ACTUAL PRECIP TRENDS. THIS SOLUTION SUPPORTS WIDESPREAD MODERATE TO HEAVY RAINFALL THRU 18Z WITH EMBEDDED ELEVATED THUNDERSTORMS...WITH MID LEVEL CAPES AND LAPSE RATES SUPPORTING THUNDER CONTINUING ACRS THE SOUTHEAST HALF OF THE DVN FCST AREA AND THE EASTERN I80 CORRIDOR IN IL THROUGH EARLY AFTERNOON. VERY STRONG LOW TO MID LEVEL WARM/MOIST CONVEYOR WILL CONTINUE TO ACT TO SATURATE MID LEVELS THOUGH...POSSIBLY LIMITING THUNDER BY LATE MORNING. FLOOD WATCH WILL CONTINUE WITH EXPECTED ADDITION OF NEW RIVER FLOOD WARNINGS AND EVEN SOME FLASH FLOODING POTENTIAL FOR LATER THIS MORNING IN MUCH OF THE CWA. STILL EXPECT A DRY SLOT TO BRING BREAK IN PRECIP IN MOST OF THE CWA THIS AFTERNOON AND INTO THE EARLY EVENING IN THE NORTHEAST/NW IL/. WITH THE NAM ADVERTISING A TROP FOLD DOWN TO AT LEAST H550 MB RIGHT BEHIND NORTHWARD MIGRATING NEARLY STACKED CYCLONE OVER MOST OF THE DVN CWA BY LATE AFTERNOON. THIS PLUS THE OBVIOUS INTENSE PRESSURE GRADIENT BUILDING ACRS THE AREA SOUTH OF THE STILL DEEPENING SFC LOW TO 980 MB OR EVEN LOWER AS IT PROPAGATES INTO SOUTHWEST WI THIS EVENING...SUPPORTS GOING WITH A HIGH WIND WARNING FOR GENERALLY THE SOUTH HALF OF THE CWA FROM LATE AFTERNOON INTO FRI MORNING. VERTICAL WIND PROFILES ON MOST MODELS AND MOMENTUM TRANSFER POTENTIAL WITH ENHANCED PRECIP BANDS SUPPORT SUSTAINED 30-40 MPH WITH GUSTS AT LEAST TO 53-57 MPH AT TIMES. WIND ADVISORY CRITERIA MAY LAST WELL INTO THE DAY FRIDAY. WITH WRAP AROUND SNOW TAKEN INTO ACCOUNT LATE AFTERNOON AND ESPECIALLY OVERNIGHT INTO FRI MORNING...HAVE DECIDED TO GO WITH WINTER STORM WARNING FOR 4-7 INCHES IN FAR NORTHWEST CORNER OF THE DVN CWA...AND A WINTER WX ADVISORY GENERALLY ALONG AND NORTH OF A LINE FROM SIGOURNEY...TO CLINTON AND TO FREEPORT FOR 2-5 INCHES OF SNOW. ALL THESE AMOUNTS WITH A TIME LINE OF 00Z-18Z FRIDAY...SNOW SPREADING/WRAPPING AROUND FROM THE SOUTHWEST TO NORTHEAST BY LATE AFTERNOON AND CONTINUING INTO FRI MORNING. HIGH WINDS COMBINED WITH THE SNOW FOR EXTREME BLOWING AND NEAR WHITEOUT/BLIZZARD CONDITIONS WILL BE STRESSED IN BOTH THE WARNING AND ADVISORY. ALL IN ALL...MARCH IN LIKE AN ENRAGED BABOON. && DVN WATCHES/WARNINGS/ADVISORIES... IA...FREEZING RAIN ADVISORY CONTINUES THROUGH 9 AM ALONG AND NORTH OF A VAN HORNE...TO SABULA LINE. WINTER STORM WARNING TONIGHT THROUGH NOON FRIDAY FOR BUCHANAN...DELAWARE...BENTON AND LINN. WINTER WEATHER ADVISORY FOR REST OF EASTERN IA NORTH OF I80 CORRIDOR. HIGH WIND WARNING FOR SOUTHEAST IA FROM 21Z THU THROUGH 12Z FRI. FLOOD WATCH CONTINUES THROUGH FRIDAY AFTERNOON. IL...FREEZING RAIN ADVISORY FOR JO DAVIESS CONTINUES THROUGH 9 AM THIS MORNING. WINTER WEATHER ADVISORY FOR JO DAVIESS...STEPHENSON AND CARROLL TONIGHT THRU NOON FRIDAY. HIGH WIND WARNING FROM LATE AFTERNOON THROUGH FRI MORNING FOR REST OF WEST CENTRAL IL. FLOOD WATCH CONTINUES THROUGH FRIDAY AFTERNOON. MO...HIGH WIND WARNING FOR LATE AFTERNOON THROUGH FRIDAY MORNING. FLOOD WATCH CONTINUES THROUGH FRIDAY AFTERNOON. && 12
Hazardous weather outlook, Feb 28, 5:05 AM CST, 22 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 505 AM CST WED FEB 28 2007 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-011100- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 505 AM CST WED FEB 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT TODAY...AREAS OF LIGHT RAIN WITH PATCHY FREEZING RAIN WILL DEVELOP THIS MORNING SOUTH OF I-80. THIS AFTERNOON...THE PRECIPITATION WILL MOVE NORTH BECOMING MORE WIDESPREAD MIXING WITH SLEET MAINLY NORTH OF I-80 AND THEN SNOW MIXING IN ALONG AND NORTH OF THE HIGHWAY 20 CORRIDOR. TEMPERATURES TODAY WITH THE PRECIPITATION WILL HOVER BETWEEN 31 AND 34F. THEREFORE...PATCHY ICE IS POSSIBLE MAINLY ON EXPOSED SURFACES WITH THE GREATEST RISK NORTH OF I-80. MINOR SLEET AND SNOW ACCUMULATIONS ARE ALSO POSSIBLE ALONG AND ESPECIALLY NORTH OF HIGHWAY 30. SINCE TEMPERATURES WILL BE CLOSE TO FREEZING...A FEW DEGREES COLDER WOULD RESULT IN MORE FAVORABLE CONDITIONS FOR MORE SIGNIFICANT AND WIDESPREAD ICE AND SNOW. INDIVIDUALS SHOULD MONITOR CONDITIONS FOR FURTHER UPDATES ON THIS SITUATION. TONIGHT...AS TEMPERATURES CONTINUE TO HOVER AROUND THE FREEZING MARK ALONG AND NORTH OF THE ROUTE 30 CORRIDOR...A MIXTURE OF FREEZING RAIN...SLEET AND SNOW WILL BE POSSIBLE THROUGH 10 PM BEFORE THE PRECIPITATION MOVES OUT OF THE AREA. ADDITIONAL LIGHT SNOW AND ICE ACCUMULATIONS WILL BE POSSIBLE IN THESE AREAS DURING THE EVENING HOURS AND MAY MAKE FOR SOME SLIPPERY AND HAZARDOUS TRAVEL CONDITIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A POWERFUL STORM SYSTEM WILL IMPACT THE REGION THROUGH SATURDAY. CURRENT INDICATIONS SUGGEST THAT THIS STORM WILL MOVE UP ALONG AND JUST WEST OF THE MISSISSIPPI RIVER ON THURSDAY...AND MAY BE EVEN STRONGER THAN THE ONE THAT AFFECTED THE REGION THIS PAST WEEKEND. LATE WEDNESDAY NIGHT AND THURSDAY...THE STORM SYSTEM WILL BRING THE MAIN SURGE OF PRECIPITATION TO THE AREA IN THE FORM OF RAIN AND EMBEDDED THUNDERSTORMS. LOCALLY HEAVY RAINFALL OF A HALF INCH...UP TO AN INCH OR MORE...WILL BE POSSIBLE BY MID THURSDAY AFTERNOON. THIS TYPE OF RAIN AND RUN-OFF WILL PRODUCE SIGNIFICANT RISES ON AREA RIVER AND STREAMS...WITH MANY APPROACHING OR EXCEEDING THE FLOOD STAGE. ICE ACTION WILL ALSO ADD TO ANY RIVER OR STREAM FLOODING POTENTIAL. FLASH FLOODING OF LOW-LYING AND URBAN AREAS MAY ALSO BE A THREAT. A FLOOD WATCH CONTINUES FOR THE ENTIRE AREA THROUGH FRIDAY EVENING. THURSDAY AFTERNOON INTO FRIDAY...A TEMPORARY BREAK IN THE PRECIPITATION IS EXPECTED THURSDAY AFTERNOON...BEFORE COLD AIR WRAPPING IN BEHIND THE EXITING STORM SYSTEM BRINGS THE THREAT OF SNOW. SNOW IS EXPECTED TO OVERSPREAD THE AREA FROM WEST TO EAST FROM LATE AFTERNOON...AND INTO THURSDAY EVENING. MUCH OF THE AREA MAY EXPERIENCE SNOWFALL AMOUNTS OF 1 TO 2 INCHES BY FRIDAY MORNING... WITH AREAS ALONG AND NORTH OF THE ROUTE 30 CORRIDOR POTENTIALLY HAVING SNOW ACCUMULATIONS UP TO 4 INCHES. ALONG WITH THE ARRIVAL OF THE SNOW...STRONG WEST WINDS OF 25 TO 35 MPH...WITH GUSTS OF AT LEAST 45 MPH WILL SWEEP ACROSS THE AREA THURSDAY AFTERNOON AND ESPECIALLY THURSDAY NIGHT. THESE STRONG WINDS MAY COMBINE WITH THE MORE SUBSTANTIAL SNOW BANDS TO PRODUCE NEAR WHITEOUT OR BLIZZARD-LIKE CONDITIONS AT TIMES THURSDAY NIGHT. OCCASIONAL LIGHT SNOW AND WINDY CONDITIONS WILL THEN LAST INTO FRIDAY. EMERGENCY MANAGERS...HIGHWAY DEPARTMENTS...UTILITY COMPANIES...AND SCHOOLS ARE URGED TO LISTEN TO LATER STATEMENTS AND FORECASTS REGARDING THIS APPROACHING STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED FOR TODAY OR TONIGHT. NICHOLS/12
In the hours before
Local storm report, Mar 1, 3:02 AM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
302 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM HAIL 3 W PRINCETON 41.38N 89.52W
03/01/2007 E0.88 INCH BUREAU IL LAW ENFORCEMENT
RELAYED BY SHERIFF OFFICE. NICKLE SIZE HAIL BETWEEN
WYANET AND PRINCETON.
&&
14Local storm report, Mar 1, 3:13 AM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
313 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 AM HAIL DOVER 41.43N 89.40W
03/01/2007 E0.25 INCH BUREAU IL TRAINED SPOTTER
PEA SIZE HAIL LASTING 3 MINUTES. RELAYED BY NWS LOT.
&&
14Local storm report, Mar 1, 3:28 AM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
328 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 AM HAIL MACOMB 40.47N 90.68W
03/01/2007 M0.88 INCH MCDONOUGH IL TRAINED SPOTTER
NICKEL TO PENNY SIZED HAIL COVERING THE GROUND.
&&
BILLNLocal storm report, Mar 1, 3:29 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
329 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 AM HAIL 2 N MACOMB 40.50N 90.68W
03/01/2007 M0.75 INCH MCDONOUGH IL TRAINED SPOTTER
WINDS ALSO TO 45 MPH.
&&
BILLNLocal storm report, Mar 1, 3:31 AM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
331 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 AM HAIL 2 S BUSHNELL 40.52N 90.50W
03/01/2007 M0.75 INCH MCDONOUGH IL TRAINED SPOTTER
SOME PONDING OF WATER AND WINDS TO 45 MPH.
&&
BILLNLocal storm report, Mar 1, 3:46 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
346 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM HAIL 2 N MACOMB 40.50N 90.68W
03/01/2007 M0.75 INCH MCDONOUGH IL TRAINED SPOTTER
PEA TO PENNY SIZE HAIL COVERING GROUND. WINDS SUSTAINED
AROUND 40 MPH. PEAK GUST 57.2 MPH. VERY HEAVY RAIN.
0324 AM HAIL 2 S BUSHNELL 40.52N 90.50W
03/01/2007 M0.75 INCH MCDONOUGH IL TRAINED SPOTTER
HEAVY RAIN. PONDING OF WATER. WINDS ESTIMATED AT 45 MPH.
&&
14The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 1:19 AM CST | Freezing Rain Advisory | DVN | Benton, Buchanan, Delaware, Dubuque, Jackson, Jones and 1 more | 8 hr |
| Mar 1, 3:55 AM CST | Winter Weather Advisory | DVN | Cedar, Clinton, Dubuque, Iowa, Jackson, Johnson and 1 more | 24 hr |
| Mar 1, 4:02 AM CST | High Wind Warning | DVN | Cedar, Clinton, Des Moines, Henry, Iowa, Jefferson and 8 more | 24 hr |
| Mar 1, 7:26 AM CST | Severe Thunderstorm Warning | DVN | Des Moines | 16 min |
| Mar 1, 2:18 PM CST | Snow and Blowing Snow Advisory | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Dubuque and 13 more | 37 hr |
Nearby
Winter Storm Warnings in Iowa, 2007Every winter storm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.